# SDR SWAA2023082981851

- Difficulty date: July 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER ANGLE INTERCOSTAL AT BS 387 LBL 13.5 WL 208<[01] PARTIALLY COMPLETED STEPS 1;2.;[02] PARTIALLY COMPLETED STEP 1.;[03] VERIFIED PARTIAL STEPS 1 AND 2.;[04] PARTIALLY COMPLETED STEP 1 INSTALLED NEW UPPER ANGLE INTERCOSTAL AT BS 387 LBL 13.5 WL 208.;[05] UPDATED PARTS AND MEASUREMENTS;[06] STEPS 1;2 ARE COMPLETED AND VERIFIED MEASUREMENTS TABLE.
